prednisone–from 60mg, to 40mg, now 50mg
AnonymousAugust 14, 2008 at 4:20 pm
so after a great week of 60mg on prednisone, my neuro attempted to lower my dose to 40mg. it made me kind of nervous, fearful i would slip backwards–
i put myself on 50 and sent him an email asking him if he concurs. he did.
this is absolutely the only drug that has ever helped me and made me alive again! it has taken almost all of my horrid pain away, allowed me to walk again and given back much of my lost feeling.
let’s see how 50mgs works–
AnonymousAugust 14, 2008 at 9:40 pm
That prednisone is a good drug and can make you feel like superwoman! When I first got placed on the Pred. It was a high dose. 1000mgs of pulse steriods. Then I came home on 100 mgs.
Here I am little Miss Shy Linda that never speaks a word and minds my own business in my neighborhood. We had a bunch of kids that would hang right under our bedroom window everynight where we were living at that time.
The little brats were always doing mean things. Dumping your trash at night, and spray painting your cars. Flattening tires. I mean they were aggrivating children.
They were teenagers up to no good. Saw one couple one night and they were young too. Laying on a blanket in the alley way by my car making out! Disgusting!
That prednisone can make you have mood swings though and each person is different. One night two teens threw a rock at our bedrrom window and I got up and flew out the front door and chased them down the street. The whole neighborhood woke up hearing me scream at them. After that night I never saw the kids again! I think I embarrased them!
It turned sweet little old shy Linda into Miss Superwoman! LOL! I felt brave! I had courage! And I was strong! That is a good drug but it can cause moody swings. Just beware! You will see! It helps though! Really does! Glad you are feeling better!
AnonymousAugust 15, 2008 at 2:11 pm
[FONT=”Comic Sans MS”][COLOR=”Blue”][SIZE=”3″]Hi Alice! I’m glad you are paying close attention to what your body tells you. The doc’s do their best but only you know how you truley feel.
I was really lucky that I didn’t have those downward mood swings, I actually had the opposite (that was a funny story LindaH – I totally had a visual of some woman in her night clothes running down the street screaming at bratty kids-it made me laugh out loud!!!), . My mood swings were on the up side, so much that I kind of annoyed myself! 😀
Anyways, I felt like you do. It made me feel so much better that I didn’t care about the possible side effects and I was kind of scared to lessen the dosage. Luckily my doc made good calls and all I had to do was make sure I told him everything I was feeling so he could make the proper assessments.
I just wanted to say Hi and I hope you have a great weekend!
AnonymousAugust 25, 2008 at 11:04 am
I’m glad pred is working so well for you. I started at 60mgs and felt so much better – almost normal, the way a 21 year old should have been feeling.
Unfortunately, that was nearly 12 months ago and I’m still trying to wean myself off the medication. I have developed nearly every negative side effect from the drug and every time i go below 40, i end up with a relapse of one of my various autoimmune( currently, i do a pulse of 80 once a week and 32.5 the rest of the week, lowering to 30 tomorrow). I’ve had to quit my job and move in with my mother so I can finally rid myself of the drug – I only hope I can do it. I guess I just say this as a warning – pred is great, but please stay connected with your doctor and be careful!!!
You must be logged in to reply to this topic.